# SDR SWAA2022030339900

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 59,816 hours, 35,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** DISCREPANCY TRANSFERRED FROM LOG BOOK PAGE 066459: AFTER AFT GALLEY FLOOR PANEL REMOVED (ADJACENT AFT ENTRY DOOR); FOUND ONE FASTENER HOLE ON FLOOR BEAM CORRODED; TRANSFERRED FROM NRC G630473 / REPAIRED BS 986 FLOORBEAM IAW ATS ER 19-01813 REV IR AND EA 1-753-34226 REV IR
